Rocky Mountain Journal of Mathematics

On a Family of Convex Polynomials

T.J. Suffridge

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 387-391.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072817

Digital Object Identifier
doi:10.1216/rmjm/1181072817

Mathematical Reviews number (MathSciNet)
MR1159965

Zentralblatt MATH identifier
0768.30004

Subjects
Primary: 30C10: Polynomials
Secondary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.) 30C50: Coefficient problems for univalent and multivalent functions

Citation

Suffridge, T.J. On a Family of Convex Polynomials. Rocky Mountain J. Math. 22 (1992), no. 1, 387--391. doi:10.1216/rmjm/1181072817. https://projecteuclid.org/euclid.rmjm/1181072817


Export citation

References

  • S.M. Shah and S.Y. Trimble, Entire functions with univalent derivatives, J. Math. Analysis and App. 33 (1971), 220-229.
  • T.J. Suffridge, Analytic functions with univalent derivatives, Ann. Univ. Mariae Curie-Skłodowska 37 (1982/83), 143-148.
  • --------, Convex functions with convex derivatives, submitted.